# SDR SWAA2018111326624

- Difficulty date: November 11, 2018
- Submitted: November 14, 2018
- Operation: Air carrier
- Aircraft: N7727A
- Make and model: Boeing 737-76N
- Aircraft serial: 32673
- Aircraft time: 41,448 hours, 20,056 cycles
- System (JASC): 2933 · Hydraulic Quantity Indicator
- Part: Gauge
- Part number: 202190101
- Part serial: 1788
- Condition: Faulty
- Location: Hydraulic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DIVERSION, AT CRUISE SYSTEM A QUANTITY WAS 71% IT CONTINUED TO FALL TO 63% AND REMAINED 63% TO LANDING.  R&R A SYSTEM HYDRAULIC QUANTITY GAGE PER AMM.
